EconPapers    
Economics at your fingertips  
 

Asymptotic distribution of a simple linear estimator for VARMA models in echelon form

Jean-Marie Dufour () and Tarek Jouini

CIRANO Working Papers from CIRANO

Abstract: In this paper, we study the asymptotic distribution of a simple two-stage (Hannan-Rissanen-type) linear estimator for stationary invertible vector autoregressive moving average (VARMA) models in the echelon form representation. General conditions for consistency and asymptotic normality are given. A consistent estimator of the asymptotic covariance matrix of the estimator is also provided, so that tests and confidence intervals can easily be constructed. Dans cet article, nous étudions la distribution asymptotique d'un estimateur linéaire simple en deux étapes (de type Hannan-Rissanen) pour un processus vectoriel autorégressif-moyenne-mobile (VARMA) stationnaire et inversible, formulé sous la forme échelon. Nous donnons des conditions générales qui assurent la convergence et la normalité asymptotique de l'estimateur. Nous fournissons aussi un estimateur convergent de la matrice de covariance asymptotique de l'estimateur, ce qui permet de construire facilement des tests et des intervalles de confiance.

Keywords: time series, VARMA, stationary; invertible; echelon form, estimation, asymptotic normality, bootstrap, Hannan-Rissanen, séries chronologiques; VARMA, stationnaire, inversible, forme échelon, estimation, normalité asymptotique, bootstrap, Hannan-Rissanen (search for similar items in EconPapers)
JEL-codes: C3 C32 C53 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ecm and nep-ets
Date: 2005-02-01
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
https://cirano.qc.ca/files/publications/2005s-06.pdf

Related works:
Working Paper: Asymptotic Distribution of a Simple Linear Estimator for VARMA Models in Echelon Form (2005) Downloads
Working Paper: Asymptotic Distribution of a Simple Linear Estimator for VARMA Models in Echelon Form (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cir:cirwor:2005s-06

Access Statistics for this paper

More papers in CIRANO Working Papers from CIRANO Contact information at EDIRC.
Bibliographic data for series maintained by Webmaster ().

 
Page updated 2019-07-29
Handle: RePEc:cir:cirwor:2005s-06